# SDR UALA2010101103776

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 43,682 hours, 12,046 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 2h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP SEAT 2H.  REPLACED EMERGENCY LIGHT ASSY, CHECKED NORMAL ON GROUND.
